Fluxible 2012 Program

Conference registration is independent from Fluxible Workshops and Fluxible Meetups.

Download a PDF that has all the details you’ll need for parking, transit, and more for Fluxible Conference.

Saturday 22 Sep 2012
9:00am
Michal Levin
40-minute presentation
Michal Levin
Michal Levin of Google tells us about how to address the unique challenges behind designing a product for an ecosystem of devices.
9:40am
Interstitial Performance
Jason White performs on piano
9:45am
James Wu
40-minute presentation
James Wu
James Wu of Kobo looks at a new take on the tablet interface that places consumers and their content consumption far more centrally in the design process and final product.
10:25am
Interstitial Performance
David Wiffen performs on tenor saxophone
11:00am
Patrick Hofmann
40-minute presentation
Patrick Hofmann
Patrick Hofmann of Google shows us how to create effective and useful images for software, the web, and even print.
11:40am
Interstitial Performance
Kathryn Ladano performs on bass clarinet
11:45am
Karl Fast
40-minute presentation
Karl Fast
Karl Fast of Kent State explores how deep interaction can help us to cope with information overload.
12:25pm
Interstitial Performance
Geneviève Schirm-Joyce performs on cello
1:30pm
Jessica Ivins
40-minute presentation
Jessica Ivins
Jessica Ivins reviews the historical landscape and presents helpful guidance — for everyone — on designing for women.
2:10pm
Interstitial Performance
Adam Bowman performs on cajón
2:15pm
Matthew Milan
40-minute presentation
Matthew Milan
Matthew Milan of Normative describes how to create a vibrant physical and cultural environment for interaction design.
2:55pm
Interstitial Performance
Jason Raso performs on bass guitar
3:30pm
Glen Drummond
40-minute presentation
Glen Drummond
Glen Drummond of Quarry Integrated Communications shares case studies of the impact of personas on product design and marketing.
4:10pm
Interstitial Performance
James Bousquet performs on bagpipes
4:15pm
Trapper Markelz
40-minute presentation
Trapper Markelz
Trapper Markelz of MeYou Health serves up a simmering sauce of the latest in behavioral science, attention mechanics, and gamification.
7:00pm
Join us for live music, a beernote talk, games, food, and yes… drinks.
7:30pm
40-minute presentation
Steve Beauchesne
Steve Beauchesne of Beau’s All Natural Brewing Company tells us about the role of design in creating his brewery.
Sunday 23 Sep 2012
9:00am
Daniel Szuc
2-hour Workshop
Daniel Szuc
Daniel Szuc of Apogee teaches how to think critically about our skills, our teams, our organizations, and our careers.
9:00am
Satish Kanwar
2-hour Workshop
Satish Kanwar
Satish Kanwar and Verne Ho of Jet Cooper explore the practice of designing for devices of all shapes & sizes, arming you with the skills to take on any screen.
9:00am
Sean Yo
2-hour Workshop
Sean Yo
Sean Yo mixes presentation and hands-on activity to show how to make any web project accessible, bringing it to a wider audience.
9:00am
James Wu
2-hour Workshop
James Wu
James Wu of Kobo reveals principles and techniques for building better tablet UIs. Includes ideation, design standards, and user testing.
12:30pm
Patrick Hofmann
2-hour Workshop
Patrick Hofmann
Patrick Hofmann of Google shows how to maximize the usability of graphics in your interfaces and information, in this fast-paced workshop.
12:30pm
Whitney Quesenbery
2-hour Workshop
Whitney Quesenbery
Whitney Quesenbery of WQusability demonstrates how to get the most impact from your personas throughout the entire lifecycle of a UX project.
12:30pm
Matthew MilanMatt Nish-Lapidus
2-hour Workshop
Matthew Milan, Matt Nish-Lapidus
Matt Nish-Lapidus and Matthew Milan of Normative unpack the core concepts and techniques that underpin a strong design practice.
12:30pm
Todd Zaki Warfel
2-hour Workshop
Todd Zaki Warfel
Todd Zaki Warfel of Inflection leads this hands-on, action-packed workshop where you’ll discover how prototyping for the web is easier than you think.
2:45pm
Dan Gärdenfors
40-minute presentation
Dan Gärdenfors
Dan spends his time inventing, designing, and communicating futuristic user interfaces. He’ll blow our minds with a talk on inventing the future of public computing surfaces.